# SDR 20030856

- Difficulty date: June 25, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 20,439 hours, 24,645 cycles
- Engine: Pwa PT6*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409015
- Condition: Defective
- Location: Rt Engine Bay
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, FLIGHT CREW NOTICED RT ENGINE T-HANDLE ANNUNCIATOR AND YELLOW (LOOP) ANNUCIATOR FLICKERING ON AND OFF AND WAS DETERMINED BY CREW THAT IT WAS A FALSE INDICATION. MAINTENANCE TROUBLESHOT PROBLEM TO DEFECTIVE RT AFT FIRE LOOP IN ENGINE COMPARTMENT.  FIRE LOOP WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
